# SDR UALA2012013000595

- Difficulty date: January 27, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 41,798 hours, 9,060 cycles
- Engine: Pwa PW4077
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440402
- Part serial: 23
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WXR FAIL MSG ON ND.  OK AFTER RADAR TURNED OFF AND BACK ON.  REPLACED WXR ANTENNA DRIVE UNIT, OPS CHECK GOOD.
